MathSciNet Relay Station
MathSciNet bibliographic data
MR419961 34E15
Fife, Paul C. Boundary and interior transition layer phenomena for pairs of second-order differential equations. J. Math. Anal. Appl. 54 (1976), no. 2, 497–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement